# SDR SIMA200328805

- Difficulty date: October 8, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE LEFT FLOORBEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS BETWEEN FRAMES 24 AND 25.  COMPLETELY REMOVED THE CORROSIN BY CREATING A CUT OUT IN THE DAMAGED FLANGE AND WEB OF THE LEFT OMEGA BEAM.  FABRICATED A REPAIR ANGLE, FILLER AND SHIMS FOR REPAIR.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/3320, EMB SRM, SRM 145/1142 REV 23, CHAPTERS 53-21-1, FIG 201 SHEET 1 AND STANDARD SRM PRACTICES.  (M)
